| Model Number |
NWC1US1N |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation there was soft tissue damage.
Additional Manufacturer Narrative
(b)(4).Batch #: n/a.Additional information was requested and the following was obtained: i was concerned about the possibility of a skin burn based on appearance of peritoneum around the entry site which appeared to have a small burn.The skin and soft tissue were totally fine and we have not heard from the patient of any concerns so i think all we need to be sure is that our generator is functioning properly.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/24/2022.Investigation summary: call home revealed a reflected power error, but no major issues.Active temperatures were normal.An fse was dispatched to perform a pm on the system.The system passed and all functions are working to specifications.The system is safe to use.The manufacturing record review is not required since a malfunction was not identified.